# SDR ASAA9680145

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTSFROM ROW 30 AFT WERE FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 31 ANDOPERATED NORMALLY.  (M)
